# SDR UPS01436088

- Difficulty date: May 31, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Aircraft time: 74,753 hours, 20,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX EXTERIOR SKIN FOUND CHAFING MARK AT S40R BS 1920 AREA.  FX EXTERIOR SKIN AT BS 1920 STR 40R REPAIR AS PER SRM 53-30-03 FIGURE 17.  WORK DETAIL REFER CWS.
